MathSciNet Relay Station
MathSciNet bibliographic data
MR491739 (58 #10940) 14L15 (20G45)
Lee, Dong Hoon On the group of automorphisms of affine algebraic groups. Trans. Amer. Math. Soc. 237 (1978), 145–152.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement